Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Mci b12 loss weight

Premium Questions

doctor1 MD

Hello, I'm planning for weight loss injections. However, found and read about Lipoden and MIC shots ... because I'm defecient with Vit B12 and also started getting into obese range. Kindly advice, how ...

doctor1 MD

.I visited a physician who asked me to get blood tests done which came back vitamin d and vitamin b12 deficiency (vit d - 6,vit b12- 168). She has given me following prescription - 1 shelcal HD(daily),1 folic ...

doctor1 MD

43 year old female b-12 elevated,vitamin d 3.4, rapid weight loss in 2 1/2 months 75 pounds extreme pain deep in bones and muscles,hair loss,neck and upper back burning sensatation never goes away ...

doctor1 MD

, also I showed slightly elevated levels of B12, and slightly evelevated potasium a 5.0 I think ... from my healthy weight of 140 pounds I'm 5 ft 4 larger bones, and had an athletic body with good muscal ...

doctor1 MD

post my delivery 4 years ago. Also i have ost weight coz i was on diet plan hence i have noticed ... back permanently... Also the medicine should not coz any side efefcts like weight like/ Acne issues ...

Public Forum Discussions

doctor1 MD

B12 is 335 pg/ml. Is this low? And does B12 affect eyes? I have a bulging eye:-( I am female, 57, white, 5 ft 1/2 in and 7st 7lbs - recent weight loss from 9st 2 lbs (but back to normal for me ...

doctor1 MD

with Vitamin B12 deficiency (118 pg/ml) and I have been getting B12 injections weekly for a month now. My main ...Hello, Age: 29, Male, Height: 5 11 Weight: 75 KGs I got done a CT PNS scan (paranasal sinuses ...

doctor1 MD

Are Vitamin B12 shots healthy for a 54 year old female? I need to lose about 50 lbs. I have slight ..., what is phentermine and lipotropics for weight loss? Thank you! ...

doctor1 MD

weight (almost as if my body and breasts have deflated), would it be a nutrient levels issue like b12 ... ago when I thought I was loosing weight too quickly. ...

doctor1 MD

Hi, I take synthroid and lisinopril daily. I am currently 40 pounds overweight. I want to sign up for the medi-loss weight program which includes the use of B6 or B12 shots, and some supplements. Do you ...

doctor1 MD

About a year ago I started taking vitamin B12 supplements to boost my energy and metabolism. I lost ... months ago and the weight loss has continued. I started at around 150lbs and am currently at 100 even. I ...

doctor1 MD

For the last 4 weeks I have been on a very strict diet medically supervised at a weight loss clinic. I am receiving B12 shots and appetite suppressant Phentermine. Since I started the diet I have been ...

doctor1 MD

I have severe fatigue, extreme weight loss, a lot of pain in my legs, hips and back. I ve also ... stating my vitamin b12 was extremely low, my red blood cell count was low and my total platelet count ...

doctor1 MD

I m curious if there is any connection between loss of B12 and tattoos. I give myself a 1000mcg ... if they were in any way associated with a loss of B12. ...

doctor1 MD

i am 22yrs old and 5-7ht and my weight is 45kg. i have very low vitamin b12. doctor has advised me to take10 vitcofol injections. is is safe.does it has any side effects? ...

Mobile Questions and Answers

doctor1 MD

Hi in my opinion you should do Vit B12 level in blood. Vit B12 deficiency is one cause of high MCV count.

doctor1 MD

this may be some form of deficiency. any previous disease? suggest test vitamin B12 and folate

doctor1 MD

Cnsult psychiatrist for evaluation of somatic pain. Vitamin B12 deficiency should be ruled out.